Jump to content




- - - - -

Luvox or Klonopin causing sleepiness?


  • Please log in to reply
2 replies to this topic

#1 Guest_Guest_Phoebecat_*_*

Guest_Guest_Phoebecat_*_*
  • Guests

Posted 29 September 2005 - 09:48 AM

(I wasn't sure where I could get the most help so I posted this on the Benzo board and SSRI board... forgive me if that is a no-no.)

I take 200 mg daily of Luvox and 0.5 mg of generic Klonopin three times a day.  I am so so sleepy all day.  I have been taking these meds for three months now so I would think if a side effect was going to go away, it would have by now.  My original thinking was that it was the Klonopin causing the sleepiness but I have weaned down to 0.5 mg once a day for the past few days and I am still very sleepy.  I have tried changing the times I take the Luvox too and that doesn't seem to help.  My question is.... is it the Luvox or the Klonopin causing the sleepiness?  (Even though I am sleepy all day, my quality of sleep at night sucks.)  Help!


#2 groovyone

groovyone

    Yes, this is the groovyone!

  • Inmate Emeritus
  • Pip
  • 900 posts

Posted 29 September 2005 - 02:50 PM

(I wasn't sure where I could get the most help so I posted this on the Benzo board and SSRI board... forgive me if that is a no-no.)

I take 200 mg daily of Luvox and 0.5 mg of generic Klonopin three times a day.  I am so so sleepy all day.  I have been taking these meds for three months now so I would think if a side effect was going to go away, it would have by now.  My original thinking was that it was the Klonopin causing the sleepiness but I have weaned down to 0.5 mg once a day for the past few days and I am still very sleepy.  I have tried changing the times I take the Luvox too and that doesn't seem to help.  My question is.... is it the Luvox or the Klonopin causing the sleepiness?  (Even though I am sleepy all day, my quality of sleep at night sucks.)  Help!

<{POST_SNAPBACK}>


I know absolutely nothing of Luvox, sorry...can't really help there.  But when are you taking these medications? In the morning or during the day? When are you taking the Klonopin? 0.5mg seems to me a relatively small dose to make you feel sleepy for the entire day.  Since you say your sleep is poor, have you tried taking it at night? Or are you taking the Klonopin for anxiety?

Some SSRIs can make you feel sleepy and draggy and unfortunately the side effects just do not go away in time.  This may be the case with the Luvox but again, I can't say for certain.

Karen
Working hard to provide you the best site possible--The Crazyboards Team

What makes me crazy: Bipolar Disorder, ADD, Simple Partial Seizures, Migraines

What calms me down: Topamax (200mg), Frisium (10mg), Oxazepam (15-30mg) all once daily, Maxalt prn

Posted Image

#3 Thomas

Thomas

    Member

  • Member
  • Pip
  • 2051 posts

Posted 29 September 2005 - 04:00 PM

When I started on Luvox, it made me very sluggish/sleepy at work.  My pshrink cut me from 100 mg. AM and 200 mg. PM to just the PM dose.  That seemed to solve the problem.

Tommy
Dx:BP1, OCD, Diabetetes Type 2, Hypertension, Gastroparesis & kidney stones
Rx: Abilify 20 mg., Klonopin 6.0 mg., Restoril 30 mg. Cymbalta 120 mg. , Lamictal 400 mg., Cogentin 1.5 mg. Crestor 10 mg. hydrochlorothiazide 25 mg., Hyzaar 100/25 mg., domperidone 20 mg. and Levemir Insulin 40 units, Actos 45 mg.,Proprananol ER 80 mg., Hydrocodone/APAP 40 mg./4000 mg., tizanidine 1 mg., Fiorocet 3 mg.





The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.